# SDR FDEA2018121353105

- Difficulty date: November 5, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757258
- Aircraft serial: 27622
- Aircraft time: 42,883 hours, 16,533 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Part number: 107STC265
- Part serial: 018AA12P
- Condition: Failed
- Location: Cockpit
- Part time: 1,271 hours, 889 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFER TO WRI 25-60 4953 E.O. # F-2560-E0323178 REV  NO. E PS P2. CAPTIAN AND F/O EVAS BASE SERVICE DUE  DATE DECEMBER 2018.    REASON CODE : REMOVAL FROM A/C ONLY **NO  INSTALLATION**  OFF  MPN: 107STC-265           CPN: 2525341  POS: LH    SRL: 018AA12P                  TAG NBR:  563F86      REASON CODE : REMOVAL FROM A/C ONLY  **NO INSTALLATION**  OFF  MPN: 107STC-266           CPN:  2525342   POS: RH    SRL: 034AA12P  TAG NBR: G75065  MEL  05NOV18 03:10   SHV U  RELEASED FOR SERVICE PER MEL : 25-60-01  CATEGORY : D EXPIRATION : 05MAR19  "MEL 25-60-01: (IDENTIFY CAPT AND/OR F/O)____CAPT  AND F/O______EMERGENCY VISION ASSURANCE SYSTEM  (EVAS) - (IDENTIFY INOP OR  MISSING)_____MISSING_____."   ON                                                                                MPN: 107STC-265           CPN: 2525341   POS: LH                                  SRL: 026AA12P                  TAG NBR: 0733F7                                     ON                                                                                MPN: 107STC-266           CPN: 2525342   POS: RH                                  SRL: 0031Y05P                  TAG NBR: E65016  INSTALLED LEFT AND RIGHT EMERGENCY VISION ASSURANCE                      SYSTEM.  OP CK NORMAL.  REF B757-200 MM 25-62-00-4
